de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An Algebraic Method to Decide the Deduction Problem in Many-Valued Logics

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45763

Wu,  Jinzhao
Programming Logics, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Wu, J., Tan, H., & Li, Y. (1998). An Algebraic Method to Decide the Deduction Problem in Many-Valued Logics. Journal of Applied Non-Classical Logics, 8(4), 353-360.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-3813-C
Abstract
To decide whether a propositional formula can be deduced from a finite set of formulas in a given many-valued logic system, we only need to decide whether a polynomial vanishes on an algebraic variety. By using Wu's method, we present an algorithm for this deduction problem.